reduced it's size.It is at least 5 times smaller than it was and since then i am having trouble with high blood sugars. The Dr. asked me if anything had changed and the pill size is really the only thing. Could the be less potency since it is so small. It just doesn't seem to be working anymore
Ask your Doctor to add another oral diabetic medication,such as Metformin to take with the medication you are currently taking.Or discuss the option of if you can increase the dose of what you are currently prescribed?Maybe it just is not enough to reduce your blood sugar levels.It seems to be not working effenciently enough as it was before.I do not think the size of the pill is the problem.It varies in size and sometimes color depending on who the Drug Company the Pharmacy orders from,at times.I have had great results with the Metformin.I will say it does take time for your body to adjust to the side effects(for some people)such as diarreah and gas.To name the most common side effects.But,after awhile your body should adjust and these effects diminish or you won't have them anymore.Not everyone... but it would be worth a try.Best wishes,hope this helps.
- Glipizide Information for Consumers
- Glipizide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glipizide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2010 • 2 answers
Where can I find more info on Metformin,I started taking metformin 500mg extended release tablets f?
Posted 27 Aug 2010 • 2 answers
Posted 12 Dec 2013 • 1 answer
Posted 20 Jan 2015 • 3 answers
Posted 28 Aug 2015 • 2 answers